Please use this identifier to cite or link to this item: http://192.168.1.35:80/jspui/handle/Hannan/32364
Title: Smooth pursuit and saccadic abnormalities in first-episode schizophrenia.
Authors: Hutton, SB;Crawford, TJ;Puri, BK;Duncan, LJ;Chapman, M;Kennard, C;Barnes, TR;Joyce, EM
Year: 11-Jun-2007
1-May-1998
Description: Published version
URI: https://spiral.imperial.ac.uk:8443/handle/10044/1/444
http://localhost/handle/Hannan/32364
Standard no: Psychol Med Vol.( 28 ) No.( 3 ) pp 685 - 692
0033-2917
http://dx.doi.org/10.1017/S0033291798006722
Type Of Material: Article
Appears in Collections:Clinical Neuroscience

Files in This Item:
Click on the URI links for accessing contents.


Items in HannanDL are protected by copyright, with all rights reserved, unless otherwise indicated.